I started taking my new Morningside T3 a few days ago instead of the usual Mercury Pharma T3. I'm very sensitive to tiny changes in my T3 dosage and I can certainly tell that these are different, in both a negative and positive way:
Have felt a bit jittery and almost like my heart was close to having palpitations, but not quite. Also feel quite hypoglycaemic. Similarly, feel quite easily angered, which is usually the effect of too much T4 – although that could be related to just having read that Times article about how the cause of our T3 problems are due to the greed of some lauded ‘entrepreneurs’!
Brothers cost NHS millions by the Times | Friday June 3 2016 Medicine rip-off :
So instead of taking these greedy immoral price-fixers to task, and sourcing the cheaper versions of T3 available in Europe, the NHS decides to take the ‘expensive’ drugs away from the patients who need them….
.....sorry, I digress.
After persevering for a few days I then found that (if I ignore the –ve side-effects) I actually feel quite a lot ‘better’, more positive, energised and got around to doing somethings that had been left for months! I actually feel a lot more ‘normal’ – somewhat like how I felt when I was initially diagnosed and given Thyroid replacement therapy 11 years ago. This suggests to me that the Mercury Pharma T3 has gradually been getting weaker, & that I’ve been under-medicated as a result, probably for the last 2 years.
I take my T3 in 3 split does throughout the day – so I am considering taking smaller amounts across 4 doses – i.e. the same amount in total, to see if that reduces the negative side-effects whilst retaining the positive effects.
I would welcome hearing about anyone else’s experience with these new Morningside T3 tablets.